MathSciNet Relay Station
MathSciNet bibliographic data
MR917820 47H20 (35K55 35K70 65N30)
Hale, Jack K.; Lin, Xiao-Biao; Raugel, Geneviève Upper semicontinuity of attractors for approximations of semigroups and partial differential equations. Math. Comp. 50 (1988), no. 181, 89–123.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement